# SDR DL73E981744

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Condition: Worn
- Location: Rudder Trim
- Component: 65709736
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM AND CENTERING UNIT, (P/N 65-70973-6) FOUND WORN BEARING, (P/N BACB10B257R) ITEM 220, FIG 1, 27-20-4-1.  ALSO, FOUND ARM ASSY (P/N 69-51251-6) HAD SEPARATION OF SIDE PLATE ON END WITH BRG (P/N B538DDFS464).  REPAIRED SAME.
